# SDR FDEA200811295035

- Difficulty date: November 29, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: A5517770320200
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THS REAR SPAR UPPER TEE CAP UPPER SURFACE HAS CORROSION BETWEEN RIB 14 - 15.  REMOVED CORROSION IAW A300-600 SRM 51-74-10.  ORIG THICKNESS .080 IAW AIRBUS DWG A55177703.  MAT REMAINING .054.  FOUND AREA TO BE OUT OF LIMITS IAW A300-600 SRM 55-10-00 PG 106 TOOL: T8225T, REPAIRED AREA IAW A300-600 SRM 55-11-21 FIG 212.
